Mean curvature vector and symplectic topology of Lagrangian submanifolds in Einstein-Kähler manifolds.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 471-482
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Einstein-Kähler manifolds, Lagrangian submanifold, cohomology class, Hamiltonian deformations, minimal Lagrangian submanifolds
@article{MZ_1994__216_4_174664,
author = {Yong-Geun Oh},
title = {Mean curvature vector and symplectic topology of {Lagrangian} submanifolds in {Einstein-K\"ahler} manifolds.},
journal = {Mathematische Zeitschrift},
pages = {471--482},
year = {1994},
volume = {216},
number = {4},
zbl = {0810.53045},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174664/}
}
TY - JOUR AU - Yong-Geun Oh TI - Mean curvature vector and symplectic topology of Lagrangian submanifolds in Einstein-Kähler manifolds. JO - Mathematische Zeitschrift PY - 1994 SP - 471 EP - 482 VL - 216 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174664/ ID - MZ_1994__216_4_174664 ER -
Yong-Geun Oh. Mean curvature vector and symplectic topology of Lagrangian submanifolds in Einstein-Kähler manifolds.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 471-482. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174664/